MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: aspirin, calcium carbonate, celebrex, b12, vicodin, metoprolol, oxybutynin, simvastatin, terazosin, terbinafine, and as needed polyethylene glycol.
 
Event or Problem Description
On (b)(6) 2007, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that during a routine follow up visit, an ultrasound dated (b)(6) 2019, revealed aneurysm enlargement (5.8cm to 6.3cm).Follow up computed tomography (date unknown) revealed the patient had a type i endoleak with distal migration of the proximal neck of the graft (amount of migration is unknown).There is aneurysm sac enlargement (0.5 cm from last follow up visit in 2013, ct).The physician reintervened on (b)(6) 2019, and implanted a gore® excluder® aaa aortic extender endoprosthesis.The endoleak was resolved and the patient tolerated the procedure.
 
Event or Problem Description
On (b)(6) 2007, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that during a routine follow up visit, an ultrasound dated (b)(6) 2019, revealed aneurysm enlargement (5.8cm to 6.3cm).Follow up computed tomography (date unknown) revealed the patient had a type i endoleak with distal migration of the proximal neck of the graft (amount of migration is unknown).The physician reintervened on (b)(6) 2019, and implanted a gore® excluder® aaa aortic extender endoprosthesis.The endoleak was resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
Correction b5.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8628348
Report Number2953161-2019-00042
Device Sequence Number1968793
Product Code MIH
UDI-Device Identifier00733132610112
UDI-Public00733132610112
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Catalogue NumberPXT231216
Device Lot Number05247920
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight77